# SDR AALA20150204008

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB STIFFENER BETWEEN FS 574 & 584 AT RBL 40 IS CRACKED.  R & R STIFFENER IAW AARD 53-30-00-1.
